Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 17 (2021), 026, 10 pages      arXiv:2010.02768

Mixed vs Stable Anti-Yetter-Drinfeld Contramodules

Ilya Shapiro
Department of Mathematics and Statistics, University of Windsor, 401 Sunset Avenue, Windsor, Ontario N9B 3P4, Canada

Received November 09, 2020, in final form March 04, 2021; Published online March 17, 2021

We examine the cyclic homology of the monoidal category of modules over a finite dimensional Hopf algebra, motivated by the need to demonstrate that there is a difference between the recently introduced mixed anti-Yetter-Drinfeld contramodules and the usual stable anti-Yetter-Drinfeld contramodules. Namely, we show that Sweedler's Hopf algebra provides an example where mixed complexes in the category of stable anti-Yetter-Drinfeld contramodules (previously studied) are not equivalent, as differential graded categories to the category of mixed anti-Yetter-Drinfeld contramodules (recently introduced).

Key words: Hopf algebras; homological algebra; Taft algebras.

pdf (336 kb)   tex (17 kb)  


  1. Andruskiewitsch N., Angiono I., García Iglesias A., Torrecillas B., Vay C., From Hopf algebras to tensor categories, in Conformal Field Theories and Tensor Categories, Math. Lect. Peking Univ., Springer, Heidelberg, 2014, 1-31, arXiv:1204.5807.
  2. Andruskiewitsch N., Radford D., Schneider H.J., Complete reducibility theorems for modules over pointed Hopf algebras, J. Algebra 324 (2010), 2932-2970, arXiv:1001.3977.
  3. Barrett J.W., Westbury B.W., Spherical categories, Adv. Math. 143 (1999), 357-375, arXiv:hep-th/9310164.
  4. Ben-Zvi D., Francis J., Nadler D., Integral transforms and Drinfeld centers in derived algebraic geometry, J. Amer. Math. Soc. 23 (2010), 909-966, arXiv:0805.0157.
  5. Brzeziński T., Hopf-cyclic homology with contramodule coefficients, in Quantum groups and noncommutative spaces, Aspects Math., Vol. E41, Vieweg + Teubner, Wiesbaden, 2011, 1-8, arXiv:0806.0389.
  6. Connes A., Moscovici H., Cyclic cohomology and Hopf algebras, Lett. Math. Phys. 48 (1999), 97-108, arXiv:math.QA/9904154.
  7. Drinfeld V.G., Quantum groups, in Proceedings of the International Congress of Mathematicians, Vols. 1, 2 (Berkeley, Calif., 1986), Amer. Math. Soc., Providence, RI, 1987, 798-820.
  8. Hajac P.M., Khalkhali M., Rangipour B., Sommerhäuser Y., Hopf-cyclic homology and cohomology with coefficients, C. R. Math. Acad. Sci. Paris 338 (2004), 667-672, arXiv:math.KT/0306288.
  9. Hajac P.M., Khalkhali M., Rangipour B., Sommerhäuser Y., Stable anti-Yetter-Drinfeld modules, C. R. Math. Acad. Sci. Paris 338 (2004), 587-590, arXiv:math.QA/0405005.
  10. Halbig S., Generalised Taft algebras and pairs in involution, arXiv:1908.10750.
  11. Jara P., Ştefan D., Hopf-cyclic homology and relative cyclic homology of Hopf-Galois extensions, Proc. London Math. Soc. 93 (2006), 138-174.
  12. Kassel C., Cyclic homology, comodules, and mixed complexes, J. Algebra 107 (1987), 195-216.
  13. Kerler T., Mapping class group actions on quantum doubles, Comm. Math. Phys. 168 (1995), 353-388, arXiv:hep-th/9402017.
  14. Larson R.G., Radford D.E., Finite-dimensional cosemisimple Hopf algebras in characteristic $0$ are semisimple, J. Algebra 117 (1988), 267-289.
  15. Larson R.G., Radford D.E., Semisimple cosemisimple Hopf algebras, Amer. J. Math. 110 (1988), 187-195.
  16. Nenciu A., Quasitriangular pointed Hopf algebras constructed by Ore extensions, Algebr. Represent. Theory 7 (2004), 159-172.
  17. Radford D.E., Minimal quasitriangular Hopf algebras, J. Algebra 157 (1993), 285-315.
  18. Radford D.E., Westreich S., Trace-like functionals on the double of the Taft Hopf algebra, J. Algebra 301 (2006), 1-34.
  19. Shapiro I., On the anti-Yetter-Drinfeld module-contramodule correspondence, J. Noncommut. Geom. 13 (2019), 473-497, arXiv:1704.06552.
  20. Shapiro I., Categorified Chern character and cyclic cohomology, arXiv:1904.04230.
  21. Taft E.J., The order of the antipode of finite-dimensional Hopf algebra, Proc. Nat. Acad. Sci. USA 68 (1971), 2631-2633.
  22. Toën B., The homotopy theory of $dg$-categories and derived Morita theory, Invent. Math. 167 (2007), 615-667, arXiv:math.AG/0408337.

Previous article  Next article  Contents of Volume 17 (2021)